Causes and consequences of discontinuation of the implantable cardioverter-defibrillator therapy in non-terminally III patients

Huagui Li, Andrea Natale, Weixi Zhu, Ruth Ann Greenfield, Arthur R Easley Jr, William Barrington, John Robert Windle

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Infection and implantable cardioverter-defibrillator shocks are important contributing factors to discontinuation of cardioverter- defibrillator therapy in non-terminally ill patients. These patients are at a high risk of sudden cardiac death despite continued antiarrhythmic drug therapy.

Original languageEnglish (US)
Pages (from-to)1203-1205
Number of pages3
JournalAmerican Journal of Cardiology
Volume81
Issue number10
DOIs
StatePublished - May 15 1998
Externally publishedYes

Fingerprint

Implantable Defibrillators
Defibrillators
Anti-Arrhythmia Agents
Sudden Cardiac Death
Shock
Drug Therapy
Therapeutics
Infection

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Cite this

Causes and consequences of discontinuation of the implantable cardioverter-defibrillator therapy in non-terminally III patients. / Li, Huagui; Natale, Andrea; Zhu, Weixi; Greenfield, Ruth Ann; Easley Jr, Arthur R; Barrington, William; Windle, John Robert.

In: American Journal of Cardiology, Vol. 81, No. 10, 15.05.1998, p. 1203-1205.

Research output: Contribution to journalArticle

Li, Huagui ; Natale, Andrea ; Zhu, Weixi ; Greenfield, Ruth Ann ; Easley Jr, Arthur R ; Barrington, William ; Windle, John Robert. / Causes and consequences of discontinuation of the implantable cardioverter-defibrillator therapy in non-terminally III patients. In: American Journal of Cardiology. 1998 ; Vol. 81, No. 10. pp. 1203-1205.
@article{45bd07a40ca947c08c243cea405d8dc0,
title = "Causes and consequences of discontinuation of the implantable cardioverter-defibrillator therapy in non-terminally III patients",
abstract = "Infection and implantable cardioverter-defibrillator shocks are important contributing factors to discontinuation of cardioverter- defibrillator therapy in non-terminally ill patients. These patients are at a high risk of sudden cardiac death despite continued antiarrhythmic drug therapy.",
author = "Huagui Li and Andrea Natale and Weixi Zhu and Greenfield, {Ruth Ann} and {Easley Jr}, {Arthur R} and William Barrington and Windle, {John Robert}",
year = "1998",
month = "5",
day = "15",
doi = "10.1016/S0002-9149(98)00090-3",
language = "English (US)",
volume = "81",
pages = "1203--1205",
journal = "American Journal of Cardiology",
issn = "0002-9149",
publisher = "Elsevier Inc.",
number = "10",

}

TY - JOUR

T1 - Causes and consequences of discontinuation of the implantable cardioverter-defibrillator therapy in non-terminally III patients

AU - Li, Huagui

AU - Natale, Andrea

AU - Zhu, Weixi

AU - Greenfield, Ruth Ann

AU - Easley Jr, Arthur R

AU - Barrington, William

AU - Windle, John Robert

PY - 1998/5/15

Y1 - 1998/5/15

N2 - Infection and implantable cardioverter-defibrillator shocks are important contributing factors to discontinuation of cardioverter- defibrillator therapy in non-terminally ill patients. These patients are at a high risk of sudden cardiac death despite continued antiarrhythmic drug therapy.

AB - Infection and implantable cardioverter-defibrillator shocks are important contributing factors to discontinuation of cardioverter- defibrillator therapy in non-terminally ill patients. These patients are at a high risk of sudden cardiac death despite continued antiarrhythmic drug therapy.

UR - http://www.scopus.com/inward/record.url?scp=0032525272&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032525272&partnerID=8YFLogxK

U2 - 10.1016/S0002-9149(98)00090-3

DO - 10.1016/S0002-9149(98)00090-3

M3 - Article

VL - 81

SP - 1203

EP - 1205

JO - American Journal of Cardiology

JF - American Journal of Cardiology

SN - 0002-9149

IS - 10

ER -